Discussions that mention celebrex

Cancer: Cervical & Ovarian board


Hello
My sister is stage 4 OvCA, diagnosed in Oct 2001, re-occurance in Jan 2004.

In the past few months I have noticed that her character has changed quite dramatically,she is behaving manically, agressively, is emotional and irrational. Previously to this she was handling everything as very well, she is a strong character and very giving, so this is totally out of character

I have listed her medication below:

DOXIL PAXIL ZYRTEC CELEBREX ATAVAN - for anxiety, taken as needed XANEX - for anxiety, taken as needed DILAUDID MORPHINE

I am concerned that the drugs may be having interactions with one another. The change in her is quite dramatic and happened very soon after she started her medication.

Can anyone give me any information, suggestions or indications that her medication could be causing her behaviour?

I would appreciate your help.

Many thanks Sarah